More women state that the covid-19 vaccination has affected their menstrual cycle.

Blog post by Marica Micallef

[This thing regarding menstruation is true because apart from hearing it from many women, I experienced it myself. I have always had a heavy period flow but since I took the vaccine, I feel weak, and I am not the same as I was. Even my menstruation is not the same either. When I talked with doctors, they told me that the cause can be the vaccine, but I wasn’t given any explanation because not even they know what the vaccine contains. In addition, the doctors told me that they won’t take another one. They will stop at whatever they took so far. These are all experiments on us, nothing more, and in a short period of time, you will see them coming with the microchip.

I had a period flow twice a month after the first dose. After the second dose, nothing and now I have taken the booster and I have been having my flow for 2 weeks. Everybody tells you that it is a side effect of the vaccine. I don’t know.]

Leave a Reply

Your email address will not be published.